# SDR IPXA2016071906057

- Difficulty date: July 7, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 61,003 hours, 10,589 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C,  L3 DOOR FWD FRAME INTERIOR TORQUE BOX DOUBLER CRACKED BS 1256.  REPAIRED THE DOOR JAMB FWD DOUBLER IAW SRM 53-40-15 REPAIR 3 FIG. 201.  MAJOR REPAIR.
